Alert archive / Missouri / Tornado Warnings in 2006
Tornado Warning 14, NWS Kansas City, MO
NWS Kansas City, MO issued this tornado warning at Mar 12, 2006, 2:46 PM CST for 4 counties in Missouri. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 12, 2006, 2:46 PM CST (20:46 UTC)
- Expired
- Mar 12, 2006, 3:30 PM CST
- In force
- 44 min
- Issued by
- NWS Kansas City, MO
- Area
- Counties, with a storm outline in the text
Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO
The radar
The Pleasant Hill radar (KEAX), 30 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 12, 2:50 PM CST | HAIL 1.75 | 1 N Garden City, MO | |
| Mar 12, 3:07 PM CST | HAIL 1 | Latour, MO | |
| Mar 12, 3:10 PM CST | TSTM WND DMG | Latour, MO | DAMAGE REPORTED IN TOWN |
| Mar 12, 3:10 PM CST | HAIL 1 | Holden, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 12, 11:49 AM CST | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 8.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1452 m above ground
- 0-6 km bulk shear
- 93 kt
- 0-1 km storm-relative helicity
- 622 m²/s²
- 0-3 km storm-relative helicity
- 826 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KEAX 122047 TOREAX MOC013-037-083-101-122130- /O.NEW.KEAX.TO.W.0014.060312T2046Z-060312T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 246 PM CST SUN MAR 12 2006 THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A * TORNADO WARNING FOR... NORTHERN BATES COUNTY IN WEST CENTRAL MISSOURI NORTHWESTERN HENRY COUNTY IN WEST CENTRAL MISSOURI SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI SOUTHWESTERN JOHNSON COUNTY IN WEST CENTRAL MISSOURI * UNTIL 330 PM CST * AT 240 PM CST...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR ARCHIE...OR NEAR ADRIAN. DOPPLER RADAR SHOWED THIS TORNADIC STORM MOVING NORTHEAST AT 55 MPH. * THE TORNADO WILL BE NEAR... CREIGHTON BY 255 PM CST. 7 MILES SOUTHEAST OF HOLDEN BY 305 PM CST. CHILHOWEE BY 310 PM CST. THE TOWNS OF LA TOUR...BLAIRSTOWN AND CENTERVIEW ARE ALSO IN THE PATH OF THIS TORNADIC STORM. BASEBALL SIZE HAIL AND WIND GUSTS TO 80 MPH ARE LIKELY WITH THIS STORM. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3855 9440 3840 9431 3851 9369 3880 9384 $$ DB
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this tornado warning went out at Mar 12, 4:15 AM CST, 10 hours 31 minutes earlier.
Area forecast discussion, Mar 12, 4:15 AM CST, 10 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 415 AM CST SUN MAR 12 2006 .DISCUSSION... COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON. STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER JET. CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC LIFT SPREADS NORTHWARD. ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4 RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80 KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS EVENING. THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY. OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK. STOFLET && .PREV DISCUSSION... 335 PM SAT... DURING THE LAST TWO HOURS CONVECTION HAS INCREASED IN COVERAGE AND INTENSITY ALONG A PREFRONTAL TROUGH/DRYLINE FROM NORTHEAST OKLAHOMA THROUGH NORTHEAST MISSOURI. SURFACE DEWPOINTS FROM BUTLER TO SEDALIA TO QUINCY ILLINOIS ARE IN THE LOWER TO MID 50S...YIELDING 100MB MIXED LAYER CAPES BETWEEN 1000 AND 2000 J/KG. STORMS IN THE CLINTON...SEDALIA...BOONVILLE AND MOBERLY AREAS WILL BE MONITORED FOR ELEVATED REFLECTIVITY CORES AND SIGNS OF MID LEVEL ROTATION DURING THE NEXT COUPLE OF HOURS. LARGE HAIL IS THE MAIN THREAT. TOMORROW HAS THE POTENTIAL TO BE A SIGNIFICANT SEVERE WEATHER DAY FOR MUCH OF THE PLEASANT HILL FORECAST AREA. THE GFS AND NAM HAVE BEEN CONSISTENT DURING THE LAST SEVERAL RUNS WITH THE EJECTION OF A POTENT UPPER SHORTWAVE. BY EARLY AFTERNOON THE JUNCTION OF A RETREATING WARM FRONT AND AN ADVANCING DRYLINE NEAR THE KANSAS MISSOURI BORDER WILL PROVIDE THE TRIGGER FOR CONVECTIVE DEVELOPMENT. LOW LEVEL STRATUS ALONG AND NORTH OF THE WARM FRONT TOMORROW MORNING AND SOME UNCERTAINTY ON THE POSITION OF THE WARM FRONT ARE THE MAIN COMPLICATING FACTORS BECAUSE INSTABILITY MAY BE A BIT QUESTIONABLE GIVEN THE EXTREME LEVELS OF SHEAR. BUT AT THIS TIME...IT APPEARS THAT INSTABILITY WILL BE SUFFICIENT OVER NORTHERN AND CENTRAL MISSOURI TO SUSTAIN UPRIGHT CONVECTION...EVEN WITH 0-6KM BULK SHEAR VALUES BETWEEN 70 AND 90KTS. OF PARTICULAR INTEREST TOMORROW WILL BE STORMS THAT TRACK ALONG THE WARM FRONT WHERE LCLS WILL BE 1500 METERS OR LOWER AND 0-1KM SHEAR VALUES LOCALLY ENHANCED. GIVEN ENOUGH INSTABILITY...SIGNIFICANT TORNADOES WILL BE POSSIBLE. THE GFS HAS BEEN ROUTINELY FURTHER NORTH WITH THE FRONTAL POSITION THAN THE NAM. THE PREVALENCE OF STRATUS IN THE MORNING MAY HAVE AS MUCH TO DO WITH WHERE THE FRONT ENDS UP TOMORROW AFTERNOON THAN SYNOPTIC FORCING...BUT AT THIS TIME LOCATIONS NORTH OF INTERSTATE 70 FROM BETHANY EASTWARD APPEAR TO HAVE THE BEST CHANCE FOR SIGNIFICANT TORNADOES IF THE MID LEVEL SHEAR IS NOT TOO STRONG TO TEAR STORMS APART. VERY LARGE HAIL IS ANOTHER POTENTIAL HAZARD AS COLD AIR ALOFT MOVES INTO THE CENTRAL UNITED STATES. MID LEVEL LAPSE RATES TOMORROW ARE MORE IMPRESSIVE THAN THEY ARE TODAY SINCE THE COLD POOL OVER THE GREAT BASIN WILL TRANSLATE EASTWARD DURING THE NEXT 24 HOURS. KOCH MAIN CONCERN IN DAYS 4 THROUGH 7 IS THE SYSTEM MOVING THROUGH MID-WEEK. HAVE SLIGHT CHANCE POPS ACROSS NORTHERN SECTIONS OF MISSOURI AT THE MOMENT...BUT LATER SHIFTS WILL PROBABLY BE INCREASING THE CHANCES IF THE MODELS ARE CONSISTENT IN THE NEXT RUN OR TWO. HAVE ALSO CUT TEMPS BACK THURSDAY AND FRIDAY. ECMWF AND GFS SHOW STRONG COLD AIR ADVECTION ON BACK OF THE EXITING LOW PRESSURE SYSTEM. LIKEWISE TEMPS MAY BE LOWERED FURTHER IF THE MODELS SHOW SOME CONSISTENCY. NRR 1149 AM SAT... ...MESOSCALE DISCUSSION... VISIBLE SATELLITE IMAGERY/SURFACE OBSERVATIONS CONTINUE TO SHOW QUALITY GULF MOISTURE RETURN OCCURRING WITHIN WARM SECTOR AIRMASS FROM THE OZARKS INTO CENTRAL MISSOURI. FOCUS FOR THIS AFTERNOON WILL REMAIN CONFINED TO THE FAR SOUTHEASTERN PORTIONS OF THE CWA...AS ADVANCING DRYLINE/PREFRONTAL TROUGH WILL EFFECTIVELY STABILIZE AREAS WEST OF A HARRISONVILLE TO KIRKSVILLE LINE. 12Z SOUNDING FROM KSGF SHOWS THAT A PRONOUNCED ELEVATED MIXED LAYER HAD ADVECTED EASTWARD FROM THE PLAINS...WITH NEARLY DRY ADIABATIC LAPSE RATES PRESENT IN A DEEP LAYER FROM 850 TO 670MB. MEANWHILE... STRONG SURFACE HEATING HAS ALLOWED TEMPERATURES TO SURGE INTO THE MID 70S WITHIN THE WARM SECTOR...WHILE DEWPOINTS HAVE ALSO RISEN INTO THE UPPER 50S. WELL DEFINED CUMULUS STREETS CHARACTERIZE THE CAPPED...BUT INCREASINGLY UNSTABLE BOUNDARY LAYER THAT NOW EXTENDS FROM THE GULF OF MEXICO INTO CENTRAL MISSOURI. WITH MLCIN RAPIDLY DIMINISHING...IT WOULD APPEAR THAT INITIATION MAY OCCUR AS EARLY AS 18-20Z. WATER VAPOR IMAGERY SHOWS A VIGOROUS MID LEVEL SPEED MAX AIDING IN THE RAPID DEEPENING OF AN EMBEDDED SHORTWAVE TROUGH OVER EASTERN OKLAHOMA. VISIBLE SATELLITE CONFIRMS THIS ANALYSIS WITH A RAPIDLY EXPANDING DEEP ACCAS FIELD FROM THE RED RIVER TO NEAR TULSA. VEERED BOUNDARY LAYER FLOW OVER THE SOUTHERN CWA WILL BE THE PRIMARY INHIBITING FACTOR THIS AFTERNOON...LIMITING LOW LEVEL CONVERGENCE. LOW LEVEL MOIST AXIS APPEARS TO ALSO BE RUNNING A GOOD 50-75 MILES SOUTH OF THE CWA. IF STORMS CAN DEVELOP ALONG THE NORTHERN PERIPHERY OF THE LOW LEVEL MOIST AXIS...LARGE HAIL APPEARS TO BE THE PRIMARY THREAT WITH SUPERCELL STRUCTURES EXPECTED. AREAS ALONG AND EAST OF A BUTLER TO MARSHALL TO MACON LINE WILL CONTINUE TO BE MONITORED THROUGH THE AFTERNOON HOURS. BOOKBINDER && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 1 hour 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 1256 PM CST SUN MAR 12 2006 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-131200- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 1256 PM CST SUN MAR 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG- TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING HOURS. THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP. PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING. 27
In the hours before
Local storm report, Mar 12, 2:27 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
227 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL LA CYGNE 38.35N 94.75W
03/12/2006 E0.88 INCHES LINN KS LAW ENFORCEMENT
&&
GALocal storm report, Mar 12, 2:31 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
231 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0229 PM TSTM WND DMG AMSTERDAM 38.35N 94.58W
03/12/2006 BATES MO LAW ENFORCEMENT
TREES DOWN AND DAMAGE TO BUILDINGS IN STRAIGHT LINE WINDS
&&
GALocal storm report, Mar 12, 2:39 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0220 PM TSTM WND GST 6 NE LA CYGNE 38.41N 94.67W
03/12/2006 E80 MPH LINN KS STORM CHASER
LIFTED CAR
0225 PM HAIL NORTH KANSAS CITY 39.15N 94.58W
03/12/2006 E2.00 INCHES CLAY MO TRAINED SPOTTER
GOLFBALLS TO EGGS
0227 PM HAIL PRESCOTT 38.07N 94.70W
03/12/2006 E4.50 INCHES LINN KS LAW ENFORCEMENT
BASEBALL TO SOFTBALL SIZE HAIL JUST SOUTHWEST OF PRESCOTT
&&
MJMLocal storm report, Mar 12, 2:43 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0225 PM HAIL NORTH KANSAS CITY 39.15N 94.58W
03/12/2006 E2.00 INCHES CLAY MO TRAINED SPOTTER
GOLFBALLS TO EGGS
0238 PM TSTM WND DMG AMSTERDAM 38.35N 94.58W
03/12/2006 BATES MO COUNTY OFFICIAL
SEVERAL HOUSE TRAILERS, PROPANE TANKS, AND TREES BLOWN
OVER. SEARCH AND RESCUES BEING PERFORMED.
&&
MJMLocal storm report, Mar 12, 2:44 PM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
244 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0227 PM TSTM WND DMG AMSTERDAM 38.35N 94.58W
03/12/2006 BATES MO LAW ENFORCEMENT
0242 PM FUNNEL CLOUD 7 N BUTLER 38.35N 94.33W
03/12/2006 BATES MO TRAINED SPOTTER
ESTIMATED WEST OF ADRIAN
0243 PM FUNNEL CLOUD ADRIAN 38.40N 94.35W
03/12/2006 BATES MO LAW ENFORCEMENT
&&
GALocal storm report, Mar 12, 2:46 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
246 PM CST SUN MAR 12 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL HUME 38.10N 94.58W
03/12/2006 E1.00 INCH BATES MO LAW ENFORCEMENT
&&
GAThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 12, 8:37 AM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 38 min |
| Mar 12, 8:41 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 34 min |
| Mar 12, 8:59 AM CST | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 31 min |
| Mar 12, 9:12 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 33 min |
| Mar 12, 9:20 AM CST | Tornado Warning | EAX | Ray | 25 min |
| Mar 12, 9:23 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Ray | 37 min |
| Mar 12, 9:35 AM CST | Tornado Warning | EAX | Carroll, Ray, Saline | 40 min |
| Mar 12, 9:41 AM CST | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry | 34 min |
| Mar 12, 9:44 AM CST | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 31 min |
| Mar 12, 10:00 AM CST | Tornado Warning | EAX | Carroll, Chariton, Saline | 30 min |
| Mar 12, 10:14 AM CST | Severe Thunderstorm Warning | EAX | Andrew, Holt, Nodaway | 31 min |
| Mar 12, 10:16 AM CST | Severe Thunderstorm Warning | EAX | Chariton, Macon, Randolph | 44 min |
| Mar 12, 10:18 AM CST | Severe Thunderstorm Warning | EAX | Daviess, Grundy, Harrison, Mercer | 42 min |
| Mar 12, 10:26 AM CST | Tornado Warning | EAX | Chariton, Randolph | 34 min |
| Mar 12, 10:30 AM CST | Severe Thunderstorm Warning | EAX | Buchanan, Platte | 30 min |
| Mar 12, 10:58 AM CST | Tornado Warning | EAX | Andrew, Buchanan, Clinton, DeKalb | 32 min |
| Mar 12, 11:17 AM CST | Severe Thunderstorm Warning | EAX | DeKalb, Gentry | 28 min |
| Mar 12, 11:36 AM CST | Severe Thunderstorm Warning | EAX | Daviess, Harrison | 39 min |
| Mar 12, 2:00 PM CST | Tornado Warning | EAX | Platte | 30 min |
| Mar 12, 2:08 PM CST | Tornado Warning | EAX | Bates, Cass | 52 min |
| Mar 12, 2:16 PM CST | Tornado Warning | EAX | Clay, Jackson, Platte, Ray | 29 min |
| Mar 12, 2:34 PM CST | Tornado Warning | EAX | Bates | 41 min |
| Mar 12, 2:43 PM CST | Tornado Warning | EAX | Clay, Ray | 32 min |
| Mar 12, 3:01 PM CST | Tornado Warning | EAX | Bates, Henry | 44 min |
| Mar 12, 3:09 PM CST | Tornado Warning | EAX | Caldwell, Carroll, Livingston, Ray | 36 min |
| Mar 12, 3:15 PM CST | Tornado Warning | EAX | Cooper, Johnson, Lafayette, Pettis, Saline | 45 min |
| Mar 12, 3:35 PM CST | Tornado Warning | EAX | Henry, Johnson, Pettis | 40 min |
| Mar 12, 3:40 PM CST | Severe Thunderstorm Warning | EAX | Linn, Livingston | 35 min |
| Mar 12, 3:53 PM CST | Tornado Warning | EAX | Cooper, Howard, Pettis, Saline | 37 min |
| Mar 12, 4:04 PM CST | Tornado Warning | EAX | Pettis | 26 min |
| Mar 12, 4:21 PM CST | Tornado Warning | EAX | Cooper | 39 min |
| Mar 12, 4:28 PM CST | Tornado Warning | EAX | Howard | 32 min |
| Mar 12, 4:38 PM CST | Severe Thunderstorm Warning | EAX | Clay, Platte | 37 min |
| Mar 12, 4:40 PM CST | Severe Thunderstorm Warning | EAX | Platte | 19 min |
| Mar 12, 4:49 PM CST | Tornado Warning | EAX | Randolph | 24 min |
| Mar 12, 4:56 PM CST | Severe Thunderstorm Warning | EAX | Clay, Clinton | 20 min |
Nearby
Tornado Warnings in Missouri, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.